# SDR ABXA070078

- Difficulty date: March 15, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 57,978 hours, 53,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118777
- Condition: Cracked
- Location: Fs 1209
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1209 CANTED FRAME CRACKED BETWEEN LONGERON 14 AND 15 LEFT SIDE.  REPAIRED IAW DC9 SRM 53-01.
